# SDR SWAA2019121739695

- Difficulty date: November 27, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,066 hours, 11,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT INOP.         / CORRECTED LIGHT CONNECTION IAW WPM AND WDM.
